In this paper, we introduce some monotonicity rules for the ratio of integrals. Furthermore, we demonstrate that the function
Accepté le :
Publié le :
Zhong-Xuan Mao 1 ; Jing-Feng Tian 2

@article{CRMATH_2023__361_G1_217_0, author = {Zhong-Xuan Mao and Jing-Feng Tian}, title = {Monotonicity and complete monotonicity of some functions involving the modified {Bessel} functions of the second kind}, journal = {Comptes Rendus. Math\'ematique}, pages = {217--235}, publisher = {Acad\'emie des sciences, Paris}, volume = {361}, year = {2023}, doi = {10.5802/crmath.399}, language = {en}, }
TY - JOUR AU - Zhong-Xuan Mao AU - Jing-Feng Tian TI - Monotonicity and complete monotonicity of some functions involving the modified Bessel functions of the second kind JO - Comptes Rendus. Mathématique PY - 2023 SP - 217 EP - 235 VL - 361 PB - Académie des sciences, Paris DO - 10.5802/crmath.399 LA - en ID - CRMATH_2023__361_G1_217_0 ER -
%0 Journal Article %A Zhong-Xuan Mao %A Jing-Feng Tian %T Monotonicity and complete monotonicity of some functions involving the modified Bessel functions of the second kind %J Comptes Rendus. Mathématique %D 2023 %P 217-235 %V 361 %I Académie des sciences, Paris %R 10.5802/crmath.399 %G en %F CRMATH_2023__361_G1_217_0
Zhong-Xuan Mao; Jing-Feng Tian. Monotonicity and complete monotonicity of some functions involving the modified Bessel functions of the second kind. Comptes Rendus. Mathématique, Volume 361 (2023), pp. 217-235. doi : 10.5802/crmath.399. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.399/
[1] Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables (Milton Abramowitz; I. A. Stegun, eds.), Dover Publications, 1964 | DOI | Zbl
[2] Bounds for modified Bessel functions of the first and second kinds, Proc. Edinb. Math. Soc., II. Ser., Volume 53 (2010) no. 3, pp. 575-599 | DOI | MR | Zbl
[3] Turán type inequalities for modified Bessel functions, Bull. Aust. Math. Soc., Volume 82 (2010) no. 2, pp. 254-264 | DOI | Zbl
[4] Bounds for Turánians of modified Bessel functions, Expo. Math., Volume 33 (2015) no. 2, pp. 223-251 | DOI | Zbl
[5] Turán type inequalities for Tricomi confluent hypergeometric functions, Constr. Approx., Volume 37 (2013) no. 2, pp. 195-221 | DOI | Zbl
[6] Turán type inequalities for Krätzel functions, J. Math. Anal. Appl., Volume 388 (2012) no. 2, pp. 716-724 | DOI | Zbl
[7] Turán determinants of Bessel functions, Forum Math., Volume 26 (2014) no. 1, pp. 295-322 | Zbl
[8] On Turán type inequalities for modified Bessel functions, Proc. Am. Math. Soc., Volume 141 (2013) no. 7, pp. 523-532 | Zbl
[9] Turán type inequalities for Struve functions, J. Math. Anal. Appl., Volume 445 (2017) no. 1, pp. 971-984 | DOI | Zbl
[10] Sur les fonctions absolument monotones(French), Acta Math., Volume 52 (1928), pp. 1-66 | DOI | Zbl
[11] On the monotonicity of certain functionals in the theory of analytic functions, Ann. Univ. Mariae Curie-Skłodowska, Sect. A, Volume 9 (1957), pp. 135-147 | Zbl
[12] The Bessel difference equation, Proc. Am. Math. Soc., Volume 145 (2017) no. 4, pp. 1567-1580 | DOI | MR | Zbl
[13] Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differ. Geom., Volume 17 (1982), pp. 15-53 | MR | Zbl
[14] Simulating Bessel random variables, Stat. Probab. Lett., Volume 57 (2002) no. 3, pp. 249-257 | DOI | MR | Zbl
[15] Inequalities for some integrals involving modified Bessel functions, Proc. Am. Math. Soc., Volume 147 (2019) no. 7, pp. 2937-2951 | DOI | MR | Zbl
[16] The student t-distribution of any degrees of freedom is infinitely divisible, Z. Wahrscheinlichkeitstheor. Verw. Geb., Volume 36 (1976), pp. 103-109 | DOI | MR | Zbl
[17] Bessel functions and the infinite divisibility of the student
[18] Monotonicity of the zeros of a cross-product of Bessel functions, SIAM J. Math. Anal., Volume 9 (1978), pp. 759-767 | DOI | MR | Zbl
[19] Decreasing properties of two ratios defined by three and four polygamma functions, C. R. Math. Acad. Sci. Paris, Volume 360 (2022), pp. 89-101 | MR | Zbl
[20] Modified Bessel functions and their applications in probability and statistics, Stat. Probab. Lett., Volume 9 (1990) no. 2, pp. 155-161 | DOI | MR | Zbl
[21] Bounds for ratios of modified Bessel functions and associated Turán-type inequalities, J. Math. Anal. Appl., Volume 374 (2011) no. 2, pp. 516-528 | DOI | Zbl
[22] Multishrinkage: Analytical form for a Bayesian wavelet estimator based on the multivariate Laplacian model, Optics Lett., Volume 32 (2007) no. 17, pp. 2583-2585 | DOI
[23] On the zeros of the polynomials of Legendre, Čas. Pěst. Mat. Fys., Volume 75 (1950), pp. 113-122 | DOI | MR | Zbl
[24] Bound states for r
[25] A treatise on the theory of bessel functions, Cambridge University Press, 1944 | Zbl
[26] The Laplace Transform, Princeton Mathematical Series, 6, Princeton University Press, 1941 | MR | Zbl
[27] On approximating the modified Bessel function of the second kind, J. Inequal. Appl., Volume 2017 (2017), 41, 8 pages | MR | Zbl
[28] Monotonicity and inequalities involving the modified Bessel functions of the second kind, J. Math. Anal. Appl., Volume 508 (2022) no. 2, 125889, 23 pages | MR | Zbl
[29] Monotonicity criterion for the quotient of power series with applications, J. Math. Anal. Appl., Volume 428 (2015) no. 1, pp. 587-604 | DOI | MR | Zbl
[30] The monotonicity and convexity for the ratios of modified Bessel functions of the second kind and applications, Proc. Am. Math. Soc., Volume 145 (2017) no. 7, pp. 2943-2958 | DOI | MR | Zbl
[31] Convexity and concavity of the modified Bessel functions of the first kind with respect to Hölder means, Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM, Volume 114 (2020) no. 2, 96, 14 pages | Zbl
- Delta L'Hospital-, Laplace- and variable limit-type monotonicity rules on time scales, Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Volume 47 (2024) no. 1, p. 28 (Id/No 1) | DOI:10.1007/s40840-023-01599-8 | Zbl:7768230
- High order monotonicity of a ratio of the modified Bessel function with applications, Hacettepe Journal of Mathematics and Statistics, Volume 53 (2024) no. 6, p. 1659 | DOI:10.15672/hujms.1244462
- Monotonicity rules for the ratio of two Laplace transforms with second-order oscillation, Integral Transforms and Special Functions, Volume 35 (2024) no. 12, pp. 670-690 | DOI:10.1080/10652469.2024.2376583 | Zbl:7955135
- On convexity and power series expansion for logarithm of normalized tail of power series expansion for square of tangent, Journal of Mathematical Inequalities, Volume 18 (2024) no. 3, pp. 937-952 | DOI:10.7153/jmi-2024-18-51 | Zbl:1547.41028
- Monotonicity rules for the ratio of two function series and two integral transforms, Proceedings of the American Mathematical Society, Volume 152 (2024) no. 6, pp. 2511-2527 | DOI:10.1090/proc/16728 | Zbl:7843762
- Some Properties on Normalized Tails of Maclaurin Power Series Expansion of Exponential Function, Symmetry, Volume 16 (2024) no. 8, p. 989 | DOI:10.3390/sym16080989
- A best possible upper bound for the complete elliptic integral of the first kind, Bulletin of the Belgian Mathematical Society - Simon Stevin, Volume 30 (2023) no. 2, pp. 246-259 | DOI:10.36045/j.bbms.230228 | Zbl:1533.33027
- Monotonicity of three kinds of functions involving the Gaussian hypergeometric function, Bulletin of the Belgian Mathematical Society - Simon Stevin, Volume 30 (2023) no. 4, pp. 532-547 | DOI:10.36045/j.bbms.230913 | Zbl:7789467
- Monotonicity of three classes of functions involving modified Bessel functions of the second kind, Bulletin of the Iranian Mathematical Society, Volume 49 (2023) no. 5, p. 25 (Id/No 70) | DOI:10.1007/s41980-023-00821-4 | Zbl:1532.33010
- Delta complete monotonicity and completely monotonic degree on time scales, Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Volume 46 (2023) no. 4, p. 23 (Id/No 142) | DOI:10.1007/s40840-023-01533-y | Zbl:1518.26020
- Several Functions Originating from Fisher–Rao Geometry of Dirichlet Distributions and Involving Polygamma Functions, Mathematics, Volume 12 (2023) no. 1, p. 44 | DOI:10.3390/math12010044
Cité par 11 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier